# SDR DALA2021102806683

- Difficulty date: October 21, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 64,227 hours, 8,513 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 FASTENER PULLED THROUGH THS FWD SPAR PANEL SUPPORT. RT SIDE INBD OF RIB 6. CORRECTIVE ACTION: REPAIRED. (1991074)
